Illinois Journal of Mathematics

The equivalence problem for complex foliations of complex surfaces

T. Duchamp and M. Kalka

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 34, Issue 1 (1990), 59-77.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988492

Digital Object Identifier
doi:10.1215/ijm/1255988492

Mathematical Reviews number (MathSciNet)
MR1031884

Zentralblatt MATH identifier
0665.57023

Subjects
Primary: 32C10
Secondary: 32L99: None of the above, but in this section 57R30: Foliations; geometric theory 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Duchamp, T.; Kalka, M. The equivalence problem for complex foliations of complex surfaces. Illinois J. Math. 34 (1990), no. 1, 59--77. doi:10.1215/ijm/1255988492. https://projecteuclid.org/euclid.ijm/1255988492


Export citation